It's been about 7 weeks since I've been off my meds and what a glorious sun-filled 7 weeks it's been! I have loved just floating on the lake, laying by the pool and floating down rivers and soaking up as many restorative sun rays as possible.
But it's time to go back on the meds. And I've got three weeks to do it before I'll take another break when I got to Gulf Shores.
One thing this disease has made me do is listen to my body. Right now it's crying for justice, for wellness and I must oblige.
My symptoms have become increasingly more neurologic and muscular over the past week. Neurologic symptoms include: intense brain fog, nearly constant ringing ears, cloudy eyes, loss of memory and dizzy spells.
Muscle-wise, I want to and have cried. I can't believe I'm the person I am today when I consider what I was capable of doing two years ago. I worked tirelessly on a farm, rode horses every weekend, hauled hay, moved furniture, etc., etc., etc. I worked out, walked miles, kickboxed and on the list goes.
This morning I couldn't stand through the whole worship service in church. Holding a 10-pound baby, I had to shift arms to hold her up. Tonight when I poured water for a cup of tea, I had to stop halfway through pouring and switch arms. My weakness is mindblowing.
My back hurts almost constantly, my legs feel like jell-o and hurt to the touch.
Yes, it's time to make a change.
I've been doing research on herbal supplements that are supposed to help inflammation and immune dysfunction. It's overwhelming but I'm determined to plow ahead and try a few things.
I've also heard that the FIT FOR LIFE diet guidelines has been helpful to LD patients so I bought the book yesterday and have been reading up on it. I'm not worried at this point about weight loss - my jacked up thyroid and LD has made it pretty clear I won't be losing it anytime soon. My concern lies in the toxins in my body and how much of what I currently eat is feeding the bacteria. I'm going to finish reading the book and prayerfully make some changes that will hopefully help.
Cheers to me and doxy tomorrow! I'm resuming on a half-dose to see if the nausea I'd gotten towards the end of my last round will return. If it does, it's time for a new antibiotic. Yay!